Home > Research > Publications & Outputs > The achievable region approach to the optimal c...
View graph of relations

The achievable region approach to the optimal control of stochastic systems (with discussion)

Research output: Contribution to journalJournal article

Published

Standard

The achievable region approach to the optimal control of stochastic systems (with discussion). / Glazebrook, K D; Dacre, M J; Nino-Mora, J.

In: Journal of the Royal Statistical Society: Series B (Statistical Methodology), Vol. 61, 1999, p. 747-791.

Research output: Contribution to journalJournal article

Harvard

Glazebrook, KD, Dacre, MJ & Nino-Mora, J 1999, 'The achievable region approach to the optimal control of stochastic systems (with discussion)', Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol. 61, pp. 747-791.

APA

Glazebrook, K. D., Dacre, M. J., & Nino-Mora, J. (1999). The achievable region approach to the optimal control of stochastic systems (with discussion). Journal of the Royal Statistical Society: Series B (Statistical Methodology), 61, 747-791.

Vancouver

Glazebrook KD, Dacre MJ, Nino-Mora J. The achievable region approach to the optimal control of stochastic systems (with discussion). Journal of the Royal Statistical Society: Series B (Statistical Methodology). 1999;61:747-791.

Author

Glazebrook, K D ; Dacre, M J ; Nino-Mora, J. / The achievable region approach to the optimal control of stochastic systems (with discussion). In: Journal of the Royal Statistical Society: Series B (Statistical Methodology). 1999 ; Vol. 61. pp. 747-791.

Bibtex

@article{493e8104e4aa4b939255bc1bacf5c57d,
title = "The achievable region approach to the optimal control of stochastic systems (with discussion)",
author = "Glazebrook, {K D} and Dacre, {M J} and J Nino-Mora",
year = "1999",
language = "English",
volume = "61",
pages = "747--791",
journal = "Journal of the Royal Statistical Society: Series B (Statistical Methodology)",
issn = "1369-7412",
publisher = "Wiley-Blackwell",

}

RIS

TY - JOUR

T1 - The achievable region approach to the optimal control of stochastic systems (with discussion)

AU - Glazebrook, K D

AU - Dacre, M J

AU - Nino-Mora, J

PY - 1999

Y1 - 1999

M3 - Journal article

VL - 61

SP - 747

EP - 791

JO - Journal of the Royal Statistical Society: Series B (Statistical Methodology)

JF - Journal of the Royal Statistical Society: Series B (Statistical Methodology)

SN - 1369-7412

ER -